# SDR AALA202204114574

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737
- Aircraft serial: 33345
- Aircraft time: 14,229 hours, 5,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN COVER AT REAR SERVICE DOOR FELL OFF. FLIGHT ATTENDANT COULD NOT REINSTALL. INSTALLED EXIT SIGN COVER AT RIGHT REAR SERVICE DOOR.
